Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 63, NWS State College, PA

July 21, 2003Adams County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 21, 2003, 7:03 PM EDT for Adams County, York County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2003, 7:03 PM EDT (23:03 UTC)
Expired
Jul 21, 2003, 8:00 PM EDT
In force
57 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Adams County, PA, York County, PA

The radar

The Sterling radar (KLWX), 127 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2003-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2003-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 212303
SVRCTP
PAC001-133-220000-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT MON JUL 21 2003

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 800 PM EDT.

* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER LAKE MEADE...OR 10 MILES WEST OF
  WEIGELSTOWN...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOVER AND WEIGELSTOWN AROUND 725 PM.
  EMIGSVILLE AND YORK AROUND 740 PM.
  MANCHESTER AROUND 745 PM.
  STONYBROOK AROUND 750 PM.
  HALLAM AROUND 755 PM.

THE MAIN THREAT FROM THIS STORM IS A DAMAGING WIND GUST. EXPECT GUSTS
TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK DOWN TREES AND POWER
LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL IS ALSO POSSIBLE. THE
SAFEST PLACE TO BE DURING A SEVERE THUNDERSTORM IS INSIDE A
SUBSTANTIAL SHELTER...AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4007 7716 3989 7711 3997 7648 4018 7678

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:10 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 21, 4:10 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA...CORRECTION
410 PM EDT MON JUL 21 2003

WIDESPREAD SEVERE EVENT UNFOLDING...SO WL BE BRIEF. CURRENT POWERFUL
MCV ACROSS NW MTNS HEADING ENE...WITH LINE OF SEVERE THUNDERSTORMS
ATTACHED TO FEATURE AT SOUTHERN EDGE. STRONG MID LEVEL WINDS MIXING
RIGHT DOWN TO SFC IN WAKE OF THIS LINE...AND JUST SW OF MCV CORE.
HAD SEVERAL OBS OF 50+ MPH WINDS. THIS FEATURE WL CONTINUE MOVING
ENE ACROSS N CENTRAL AREA THROUGH THIS EVE. SUBSIDENCE BEHIND
FEATURE WL LIMIT ADDITIONAL CONVECTION EARLY THIS EVE ACROSS
NW...BUT ADDITIONAL ACTIVITY SHOULD REFIRE LATER TNT. ADDITIONAL
ACTIVITY ALSO SHOULD REFIRE LATER TONIGHT ACROSS SW AND CENTRAL
ZONES. WL INCLUDE LIKELIES MOST AREAS...EXCEPT CAT CENTRAL. MORE
SCATTERED ACTIVITY ACROSS FAR SE.

FOR TUE-THU...ASSOCIATED DYNAMICS LIMITED...BUT INSTAB AND
LINGERING FRONT SHOULD PROVIDE SCTD ACTIVITY. SFC WAVE DEVELOPS TO
OUR SSW TUE NT...SPREADING MORE RAIN ACROSS AREA LATE TUE NT INTO
WED. LOOKS COOL AND WET FOR WED...WITH POTENTIAL FOR HVY RAIN IN AT
LEAST PORTION OF AREA. SHOWERS SHOULD LINGER WITH DECAYING UPPER
LEVEL TROUGH THU.

THU NT AND BEYOND...WARMER AND DRIER FOR THU-SAT...THEN MORE RW/TRW
FOR SUN-MON...ESP ACROSS NORTHWEST AND N-CENTRAL. ALSO...WL KEEP FFA
THROUGH EARLY TUE AM IN CASE ADDITIONAL ACTIVITY REFIRES...ESP GIVEN
TDYS HVY RAINFALL.

.CTP...
PA...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT ALL COUNTIES EXCEPT
ADAMS...LANCASTER...YORK.
...FLOOD WATCH THROUGH TUES AM FOR NORTHWEST MOUNTAINS.

KL
Hazardous weather outlook, Jul 21, 4:44 AM EDT, 14 hours 19 minutes before
PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-211045-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 AM EDT MON JUL 21 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY

A FRONTAL SYSTEM WILL SPARK SHOWERS AND THUNDERSTORMS TODAY AND
TONIGHT. SOME OF THE STORMS MAY BECOME LOCALLY SEVERE. IN
ADDITION...FLOODING RAINS MAY OCCUR WITH THE THUNDERSTORMS. A FLOOD
WATCH HAS BEEN ISSUED FOR PORTIONS OF THE NORTHWEST MOUNTAINS FOR
TODAY AND TONIGHT. THE WATCH AREA MAY NEED TO BE EXPANDED AS THE
RAIN DEVELOPS AND MOVES SOUTHEAST INTO THE REGION.

.DAYS TWO THROUGH SEVEN...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO MID WEEK...WITH THE
POSSIBILITY OF HEAVY FLOODING RAINS OCCURRING IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 21, 4:25 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
425 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          CAUSING SEVERAL TREES,
                                          LIMBS, AND WIRES
                                          DOWN.REPORTED BY SPOTTERS

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG                PA   WIND DAMAGE
07/21/03    NUMEROUS POWER LINES DOWN

RH
Local storm report, Jul 21, 5:08 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
508 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS. ROUTE
                                          219 SOUTH OF BRADFORD
                                          CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

CS/VC
Local storm report, Jul 21, 5:30 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
530 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

RH
Local storm report, Jul 21, 6:14 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
614 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

RH
Local storm report, Jul 21, 6:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
650 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0255 PM    TROUTVILLE                PA   POSSIBLE FUNNEL
07/21/03   CLEARFIELD

0312 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES DOWN

0330 PM    ST MARYS                  PA   WIND DAMAGE
07/21/03   ELK                            TREES AND WIRES DOWN
                                          THROUGHOUT THE TOWN

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS.
                                          ROUTE 219 SOUTH OF
                                          BRADFORD CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0625 PM    GALETONY                   PA   WIND DAMAGE
07/21/03   TIOGA                           HUGH TREES DOWN DUE TO
                                           STRAIGHT LINE WIND
                                           DAMAGE.

VGC
Local storm report, Jul 21, 6:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LAST ENTRY
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
650 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0255 PM    TROUTVILLE                PA   POSSIBLE FUNNEL
07/21/03   CLEARFIELD

0312 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES DOWN

0330 PM    ST MARYS                  PA   WIND DAMAGE
07/21/03   ELK                            TREES AND WIRES DOWN
                                          THROUGHOUT THE TOWN

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS.
                                          ROUTE 219 SOUTH OF
                                          BRADFORD CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0625 PM    WATROUS                   PA   WIND DAMAGE
07/21/03   TIOGA                          HUGH TREES DOWN

VGC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 2:29 PM EDTSevere Thunderstorm WarningCTPWarren61 min
Jul 21, 2:41 PM EDTSevere Thunderstorm WarningCTPElk, McKean79 min
Jul 21, 3:10 PM EDTSevere Thunderstorm WarningCTPCameron65 min
Jul 21, 3:18 PM EDTSevere Thunderstorm WarningCTPClearfield57 min
Jul 21, 3:24 PM EDTSevere Thunderstorm WarningCTPPotter81 min
Jul 21, 3:46 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon59 min
Jul 21, 3:51 PM EDTTornado WarningCTPPotter24 min
Jul 21, 3:55 PM EDTSevere Thunderstorm WarningCTPClinton65 min
Jul 21, 3:58 PM EDTSevere Thunderstorm WarningCTPTioga62 min
Jul 21, 4:00 PM EDTSevere Thunderstorm WarningCTPAdams45 min
Jul 21, 4:04 PM EDTSevere Thunderstorm WarningCTPMifflin41 min
Jul 21, 4:12 PM EDTSevere Thunderstorm WarningCTPLycoming93 min
Jul 21, 4:21 PM EDTSevere Thunderstorm WarningCTPJuniata, Snyder, Union84 min
Jul 21, 4:34 PM EDTTornado WarningCTPClinton, Lycoming26 min
Jul 21, 4:51 PM EDTSevere Thunderstorm WarningCTPCentre39 min
Jul 21, 4:59 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland61 min
Jul 21, 5:05 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan70 min
Jul 21, 5:11 PM EDTSevere Thunderstorm WarningCTPPerry49 min
Jul 21, 5:17 PM EDTTornado WarningCTPLycoming28 min
Jul 21, 5:47 PM EDTSevere Thunderstorm WarningCTPDauphin, Schuylkill73 min
Jul 21, 6:11 PM EDTSevere Thunderstorm WarningCTPAdams49 min
Jul 21, 7:32 PM EDTSevere Thunderstorm WarningCTPSchuylkill43 min
Jul 21, 7:35 PM EDTSevere Thunderstorm WarningCTPLancaster55 min
Jul 21, 7:45 PM EDTSevere Thunderstorm WarningCTPFranklin30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.